Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 171, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at Apr 8, 2008, 4:26 AM CDT for Creek County, Okmulgee County, Oklahoma. It was in force for 37 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 8, 2008, 4:26 AM CDT (09:26 UTC)
- Expired
- Apr 8, 2008, 5:03 AM CDT
- In force
- 37 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
Counties Creek County, OK, Okmulgee County, OK
The radar
The Tulsa radar (KINX), 63 km from the middle of the area, began a volume at 09:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 8, 2:52 AM CDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Norman, OK (KOUN), launched 00:00Z, 9.4 hours before the alert went out and 139 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 560 J/kg
- Mixed-layer CIN
- -37 J/kg
- Mixed-layer LCL
- 1836 m above ground
- 0-6 km bulk shear
- 67 kt
- 0-1 km storm-relative helicity
- 149 m²/s²
- 0-3 km storm-relative helicity
- 391 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 7.1
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS54 KTSA 080926
SVRTSA
OKC037-111-081030-
/O.NEW.KTSA.SV.W.0171.080408T0926Z-080408T1030Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
426 AM CDT TUE APR 8 2008
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN CREEK COUNTY IN NORTHEAST OKLAHOMA
OKMULGEE COUNTY IN NORTHEAST OKLAHOMA
* UNTIL 530 AM CDT
* AT 421 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING WINDS TO 60 MPH.
THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 18 MILES
NORTHEAST OF MOUNDS TO 9 MILES SOUTHWEST OF SLICK...MOVING EAST AT
45 MPH.
* SOME LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...BEGGS...
PRESTON...OKMULGEE...BALD HILL AND MORRIS.
A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. IF YOU ARE NEAR THE PATH
OF THIS STORM...BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS.
TAKE COVER ON THE LOWEST FLOOR IN AN INTERIOR ROOM AND STAY AWAY FROM
WINDOWS.
DAMAGING WINDS MAY OCCUR WELL AHEAD OF ANY RAIN OR HAIL. DO NOT WAIT
FOR THE SOUND OF THUNDER BEFORE TAKING COVER. SEEK SHELTER
IMMEDIATELY INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.
LAT...LON 3597 9603 3587 9603 3585 9577 3574 9577
3573 9572 3556 9569 3555 9577 3562 9618
3564 9619 3566 9644 3567 9644
TIME...MOT...LOC 0926Z 269DEG 42KT 3608 9579 3570 9633
$$1 follow-up statement
000
WWUS54 KTSA 081003
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
503 AM CDT TUE APR 8 2008
OKC037-111-081013-
/O.CAN.KTSA.SV.W.0171.000000T0000Z-080408T1030Z/
OKMULGEE OK-CREEK OK-
503 AM CDT TUE APR 8 2008
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN CREEK AND
OKMULGEE COUNTIES IS CANCELLED...
THE THUNDERSTORM HAS MOVED OUT OF THE WARNED AREA...THEREFORE THE
SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 10 AM.
LAT...LON 3597 9603 3587 9603 3585 9577 3574 9577
3573 9572 3556 9569 3555 9577 3562 9618
3564 9619 3566 9644 3567 9644
TIME...MOT...LOC 1003Z 269DEG 42KT 3608 9526 3571 9580
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 8, 2:37 AM CDT, 1 hour 49 minutes earlier.
Area forecast discussion, Apr 8, 2:37 AM CDT, 1 hour 49 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TULSA OK 237 AM CDT TUE APR 8 2008 .DISCUSSION... WARM FRONT AT 2 AM THIS MORNING WAS NEARLY STATIONARY...STRETCHING ALONG INTERSTATE 44 BACK TOWARDS THE SURFACE LOW THAT WAS LOCATED OVER THE TEXAS PANHANDLE. SEVERE THUNDERSTORMS CONTINUE TO DEVELOP ALONG THE FRONT AS THE LOW LEVEL JET INCREASES OVER OKLAHOMA...WITH ADDITIONAL STRONG TO SEVERE STORMS INCREASING NORTH OF THE FRONT AS WELL. WIND SHEAR NEAR THE FRONT AND SUFFICIENT ELEVATED INSTABILITY ARE SUPPORTING ELEVATED SUPERCELLS CAPABLE OF PRODUCING VERY LARGE HAIL...AND EXPECT THIS TREND TO CONTINUE THROUGH THE MORNING. THERE WILL BE AN ISOLATED TORNADO THREAT NEAR THE SURFACE BOUNDARY...ESPECIALLY IF A SUPERCELL IS ABLE TO BECOME MORE SURFACE BASED. WILL PROBABLY NEED TO MAKE LAST MINUTE ADJUSTMENTS TO FIRST PERIOD TEMPS/POPS BASED ON LAST LOOK AT RADAR AND LOCATION OF THE BOUNDARY. AS AN IMPULSE WITHIN THE UPPER FLOW MOVES THROUGH THE CENTRAL PLAINS TODAY...THE SURFACE LOW WILL MOVE TO THE NORTHEAST ACROSS OK AND INTO MISSOURI. A TRAILING COLD FRONT WILL ALSO MOVE ACROSS THE FORECAST AREA BEFORE STALLING JUST SOUTH OF THE RED RIVER TONIGHT. THE FRONT WILL PROVIDE A FOCUS FOR ADDITIONAL STRONG TO SEVERE THUNDERSTORMS ACROSS THE FA DURING THE LATE MORNING AND AFTERNOON HOURS. GFS/ECMWF/WRF IN GOOD AGREEMENT WITH A MUCH STRONGER UPPER TROF MOVING THROUGH THE FOUR CORNERS AREA ON WEDNESDAY...WITH LEE CYCLOGENESIS OCCURRING AT THE SURFACE. STALLED FRONT NEAR THE RED RIVER WILL LIFT BACK NORTH WEDNESDAY...WITH A QUICK RETURN OF DEEP LOW LEVEL MOISTURE. STRONG LOW LEVEL JET WILL SUPPORT THUNDERSTORM DEVELOPMENT ALONG AND NORTH OF THE NORTHWARD MOVING FRONT. STRONG JET STREAK WILL ALSO BE ROTATING THROUGH THE BASE OF UPPER TROF WEDNESDAY NIGHT...ENHANCING THE POTENTIAL FOR ELEVATED SEVERE THUNDERSTORMS. EXCESSIVE RAINFALL WILL BE A CONCERN LATE WEDNESDAY THROUGH THURSDAY...WITH MODEL PWATS OF AROUND 1.5 INCHES AND DEWPOINTS RISING INTO THE UPPER 50S/LOW 60S DURING THIS TIME. WILL PROBABLY NEED A FLASH FLOOD WATCH BEGINNING WEDNESDAY EVENING...THOUGH WITH UNCERTAINTY IN LOCATION OF HEAVIEST RAINFALL WILL LET THE DAY SHIFT TAKE ANOTHER LOOK BEFORE ISSUING ANY HEADLINES. A DRYLINE WILL MOVE ACROSS OKLAHOMA DURING THE DAY THURSDAY...FOLLOWED CLOSELY BEHIND BY THE COLD FRONT. UPPER DYNAMICS WILL BE SUPPORTIVE OF WIDESPREAD SEVERE WEATHER THURSDAY AFTERNOON AS THE UPPER LOW DEEPENS AND BECOMES NEGATIVELY TILTED. ROTATING SUPERCELLS WILL BE POSSIBLE WITH THE DEGREE OF WINDS SHEAR EXPECTED...AND ANY BACKING OF THE SURFACE WINDS WILL INCREASE THE TORNADO POTENTIAL. FRONT WILL CLEAR THE AREA BY THURSDAY NIGHT. WRAP AROUND CLOUDS AND STRONG CAA WILL KEEP TEMPERATURES WILL BELOW AVERAGE FRIDAY AND SATURDAY...AND WENT WITH A BLEND OF THE COLDER ECMWF AND WARMER MAV GUIDANCE. MAINTAINED A DRY FORECAST THIS WEEKEND THROUGH THE REST OF THE EXTENDED...WITH TEMPERATURES WARMING THROUGH THE BEGINNING OF THE WEEK. && .PRELIMINARY POINT TEMPS/POPS... TUL 66 45 64 63 / 90 20 70 100 FSM 73 53 69 62 / 80 50 60 90 MLC 72 52 68 65 / 60 50 70 80 BVO 62 40 63 59 / 80 10 70 100 FYV 70 45 64 61 / 90 40 40 100 BYV 70 43 61 59 / 90 40 30 80 MKO 70 46 64 62 / 90 30 70 100 MIO 64 39 65 60 / 100 10 40 100 F10 71 46 66 64 / 80 30 70 90 HHW 74 59 72 66 / 60 80 70 80 && .TSA WATCHES/WARNINGS/ADVISORIES... OK...NONE. AR...NONE. && SHORT TERM...18 LONG TERM....03
Hazardous weather outlook, Apr 7, 10:27 PM CDT, 5 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 1027 PM CDT MON APR 7 2008 ARZ001-002-010-011-019-020-029-OKZ049-053>076-081000- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 1027 PM CDT MON APR 7 2008 THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...TODAY AND TONIGHT. TORNADO. RISK...LIMITED. AREA...WEST OF HIGHWAY 75. ONSET...ONGOING. SEVERE THUNDERSTORM. RISK...ELEVATED. AREA...NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. AREA AT GREATEST RISK...NORTH OF INTERSTATE 44. FLASH FLOOD. RISK...LIMITED. AREA...NORTHEAST OKLAHOMA. ONSET...ONGOING. HEAVY RAIN. RISK...LIMITED. AREA...NORTHEAST OKLAHOMA. ONSET...ONGOING. DISCUSSION... A FEW ELEVATED SEVERE THUNDERSTORMS HAVE MOVED ACROSS NORTHEAST OKLAHOMA THIS EVENING MOSTLY ALONG AND NORTH OF A WARM FRONT THAT WAS LOCATED FROM NEAR OKLAHOMA CITY TO TULSA TO BENTONVILLE. THESE STORMS COULD STILL PRODUCE HAIL ACROSS FAR NORTHEAST OKLAHOMA EARLY TONIGHT. ADDITIONAL STRONG TO SEVERE THUNDERSTORMS ARE EXPECTED TO DEVELOP AFTER MIDNIGHT ALONG AND NORTH OF THE WARM FRONT AS A STRENGTHENING LOW LEVEL JET DEVELOPS. VERY LARGE HAIL AND HEAVY RAIN WILL BE POSSIBLE WITH THIS ACTIVITY. THE OVERALL THREAT OF SURFACE BASED THUNDERSTORMS CONTINUES TO DIMINISH WITH TIME...WITH ONLY A SMALL TORNADO THREAT REMAINING WITH STORMS THAT FORM NEAR THE WARM FRONT. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED ACROSS NORTHEAST OKLAHOMA THROUGH MUCH OF TONIGHT...AND POSSIBLY INTO THE EARLY MORNING HOURS FARTHER EAST. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. TUESDAY...THUNDERSTORM POTENTIAL. WEDNESDAY...SEVERE THUNDERSTORM POTENTIAL...HEAVY RAIN POTENTIAL. THURSDAY...SEVERE THUNDERSTORM POTENTIAL...HEAVY RAIN POTENTIAL. FRIDAY...NO HAZARDS. SATURDAY...NO HAZARDS. SUNDAY...NO HAZARDS. EXTENDED DISCUSSION... STRONG TO SEVERE THUNDERSTORMS MAY BE ONGOING TUESDAY MORNING. HOWEVER...IF THERE ARE NOT STORMS AROUND SUNRISE...ADDITIONAL THUNDERSTORMS MAY FORM ALONG A COLD FRONT THAT WILL MOVE ACROSS THE AREA LATE TUESDAY MORNING AND TUESDAY AFTERNOON. ENOUGH SHEAR AND INSTABILITY WILL BE PRESENT FOR SEVERE THUNDERSTORMS. AFTER A RELATIVE BREAK IN THE ACTION TUESDAY NIGHT AND WEDNESDAY... STRONG TO SEVERE THUNDERSTORMS WILL AGAIN BE POSSIBLE WEDNESDAY NIGHT AS THE COLD FRONT RETURNS AS A WARM FRONT. HEAVY RAIN AND FLASH FLOODING WILL ALSO BE A CONCERN WEDNESDAY NIGHT. ANOTHER ROUND OF SEVERE THUNDERSTORMS IS POSSIBLE THURSDAY AS A DRY LINE AND COLD FRONT PUSH THROUGH THE AREA. HIGH PRESSURE WILL BUILD INTO THE AREA BEHIND A COLD FRONT THURSDAY NIGHT BRINGING TRANQUIL WEATHER TO THE AREA INTO THE WEEKEND. EMERGENCY MANAGEMENT PLANNING STATEMENT... EMERGENCY MANAGERS SHOULD MONITOR THE LATEST FORECAST FOR POSSIBLE SPOTTER ACTIVATION FROM TUESDAY INTO THURSDAY. PARTICULAR ATTENTION SHOULD BE PAID TO THE FLASH FLOOD POTENTIAL WEDNESDAY NIGHT AND THE SEVERE WEATHER POTENTIAL THURSDAY AFTERNOON. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL INFORMATION.
In the hours before
Local storm report, Apr 8, 3:15 AM CDT, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
315 AM CDT TUE APR 08 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0312 AM HAIL 6 SW OWASSO 36.21N 95.93W
04/08/2008 E0.88 INCH TULSA OK AMATEUR RADIO
U.S. 75 AND 56TH STREET NORTH.
&&
CASLocal storm report, Apr 8, 3:28 AM CDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
328 AM CDT TUE APR 08 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0327 AM HAIL TULSA 36.13N 95.92W
04/08/2008 E1.75 INCH TULSA OK AMATEUR RADIO
91ST AND MINGO
&&
NMMLocal storm report, Apr 8, 3:29 AM CDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
329 AM CDT TUE APR 08 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0329 AM HAIL BIXBY 35.94N 95.88W
04/08/2008 E1.75 INCH TULSA OK NWS EMPLOYEE
GOLF BALL TO EGG SIZED HAIL
&&
NMMLocal storm report, Apr 8, 3:34 AM CDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
334 AM CDT TUE APR 08 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0331 AM HAIL BIXBY 35.94N 95.88W
04/08/2008 E1.75 INCH TULSA OK PUBLIC
0330 AM HAIL 10 SE TULSA 36.03N 95.80W
04/08/2008 E1.75 INCH TULSA OK AMATEUR RADIO
&&
GEWLocal storm report, Apr 8, 3:36 AM CDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
336 AM CDT TUE APR 08 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0330 AM HAIL 7 SE TULSA 36.06N 95.83W
04/08/2008 E1.50 INCH TULSA OK PUBLIC
66TH AND MINGO
&&
GEWLocal storm report, Apr 8, 3:39 AM CDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
339 AM CDT TUE APR 08 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0330 AM HAIL TULSA 36.13N 95.92W
04/08/2008 E1.75 INCH TULSA OK AMATEUR RADIO
NUMEROUS REPORTS OF HAIL RECEIVED 1 TO 1 3/4 THROUGHOUT
TULSA COUNTY
&&
GEWThe office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 7, 7:45 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Pawnee | 90 min |
| Apr 7, 8:26 PM CDT | Special Weather Statement | TSA | Osage | 34 min |
| Apr 7, 8:40 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Osage, Pawnee, Tulsa | 95 min |
| Apr 7, 9:04 PM CDT | Special Weather Statement | TSA | Osage | 26 min |
| Apr 7, 9:35 PM CDT | Severe Thunderstorm Warning | TSA | Osage, Tulsa, Washington | 35 min |
| Apr 7, 9:55 PM CDT | Severe Thunderstorm Warning | TSA | Rogers | 65 min |
| Apr 7, 10:37 PM CDT | Severe Thunderstorm Warning | TSA | Mayes | 83 min |
| Apr 7, 11:42 PM CDT | Severe Thunderstorm Warning | TSA | Delaware | 22 min |
| Apr 8, 12:25 AM CDT | Severe Thunderstorm Warning | TSA | Creek, Okfuskee | 110 min |
| Apr 8, 1:14 AM CDT | Severe Thunderstorm Warning | TSA | Creek | 61 min |
| Apr 8, 1:25 AM CDT | Severe Thunderstorm Warning | TSA | Creek, Osage, Pawnee | 95 min |
| Apr 8, 1:53 AM CDT | Severe Thunderstorm Warning | TSA | Creek, Okmulgee, Tulsa | 67 min |
| Apr 8, 2:05 AM CDT | Severe Thunderstorm Warning | TSA | Osage, Tulsa | 70 min |
| Apr 8, 2:11 AM CDT | Severe Thunderstorm Warning | TSA | Creek | 64 min |
| Apr 8, 2:23 AM CDT | Severe Thunderstorm Warning | TSA | Osage, Pawnee | 86 min |
| Apr 8, 2:29 AM CDT | Tornado Warning | TSA | Osage, Pawnee, Tulsa | 46 min |
| Apr 8, 2:36 AM CDT | Severe Thunderstorm Warning | TSA | Muskogee, Wagoner | 69 min |
| Apr 8, 2:52 AM CDT | Tornado Warning | TSA | Osage, Tulsa | 23 min |
| Apr 8, 3:08 AM CDT | Severe Thunderstorm Warning | TSA | Creek, Mayes, Rogers, Tulsa, Wagoner | 82 min |
| Apr 8, 3:24 AM CDT | Severe Thunderstorm Warning | TSA | Cherokee | 81 min |
| Apr 8, 3:29 AM CDT | Severe Thunderstorm Warning | TSA | Creek, Osage, Pawnee, Tulsa, Washington | 76 min |
| Apr 8, 3:47 AM CDT | Severe Thunderstorm Warning | TSA | Craig, Mayes, Nowata, Rogers | 58 min |
| Apr 8, 4:20 AM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Craig, Delaware, Mayes, Ottawa and 1 more | 85 min |
| Apr 8, 4:31 AM CDT | Severe Thunderstorm Warning | TSA | Mayes, Rogers, Tulsa, Wagoner | 59 min |
| Apr 8, 4:45 AM CDT | Special Weather Statement | TSA | Craig | 45 min |
| Apr 8, 5:28 AM CDT | Severe Thunderstorm Warning | TSA | Wagoner | 47 min |
| Apr 8, 5:44 AM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Delaware | 61 min |
| Apr 8, 6:13 AM CDT | Flash Flood Warning | TSA | Creek, Tulsa, Wagoner | 4 hr |
| Apr 8, 9:58 AM CDT | River Flood Warning | TSA | Creek | 3 days |
| Apr 8, 5:55 PM CDT | Flash Flood Watch | TSA | Adair, Cherokee, Choctaw, Craig, Creek, Delaware and 16 more | 43 hr |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.